Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 4, 2015, 9:40 PM CDT for Graham County, Norton County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 9:40 PM CDT (02:40 UTC)
- Expired
- Jun 5, 2015, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Graham County, KS, Norton County, KS
The radar
The Grand Island radar (KUEX), 150 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
691
WGUS53 KGLD 050240
FFWGLD
KSC065-137-050845-
/O.NEW.KGLD.FF.W.0017.150605T0240Z-150605T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
940 PM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...
SOUTHERN NORTON COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 345 AM CDT FRIDAY
* AT 939 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LENORA...NICODEMUS AND NEW ALMELO.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3943 10016 3961 10017 3962 9963 3957 9963
3957 9960 3936 9960
$$
BULLER1 follow-up statement
231
WGUS73 KGLD 050546
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1246 AM CDT FRI JUN 5 2015
KSC065-137-050845-
/O.CON.KGLD.FF.W.0017.000000T0000Z-150605T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAHAM KS-NORTON KS-
1246 AM CDT FRI JUN 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FRIDAY
FOR NORTHERN GRAHAM AND SOUTHERN NORTON COUNTIES...
AT 1244 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES THAT
3 TO 5 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO
BE ONGOING
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LENORA...NICODEMUS AND NEW ALMELO.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3943 10016 3961 10017 3962 9963 3957 9963
3957 9960 3936 9960
$$
BULLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 7:25 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 4, 7:25 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 625 PM MDT THU JUN 4 2015 .UPDATE... ISSUED AT 625 PM MDT THU JUN 4 2015 FORECAST HAS BEEN UPDATED FOR THE ISSUANCE OF TORNADO WATCH 256 UNTIL 1 AM MDT. IN ADDITION...CONCERN IS GROWING FOR AREAS OF FOG TONIGHT WITH DENSE FOG POSSIBLE ONCE AGAIN. A FAVORABLE ENVIRONMENT FOR TORNADOES HAS DEVELOPED. STORMS HAVE BEEN ISOLATED IN NATURE SO FAR BUT A FEW ADDITION STORMS COULD FIRE ALONG THE FRONT AND VARIOUS OUTFLOW BOUNDARIES PRESENT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE WITH THESE STORMS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 152 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS FOR THIS PERIOD WILL BE SEVERE THUNDERSTORM POTENTIAL TONIGHT...DEVELOPMENT OF FOG OVERNIGHT...AND SEVERE POTENTIAL AGAIN TOMORROW. RAP 500 MB ANALYSIS SHOWED A RIDGE ACROSS THE CENTRAL AND SOUTHERN PLAINS THAT WAS BEGINNING TO BREAK DOWN AS A HIGH AMPLITUDE UPPER LEVEL TROUGH BEGAN TO PUSH ACROSS THE WESTERN THIRD OF THE CONUS. WV/IR/VIS IMAGERY SHOWED CONVECTION BEGINNING TO MATURE IN CENTRAL NEBRASKA BEHIND A LARGER MCS SYSTEM THAT WAS POSITIONED OVER EASTERN KANSAS. SURFACE METARS ACROSS THE HIGH PLAINS SHOWED A BOUNDARY POSITIONED FROM TRIBUNE TO HILL CITY AND NORTHWARD INTO NEBRASKA...WHICH IS WHERE CONVECTION WAS FIRING THIS AFTERNOON. HIRES ARW AND NMM MODELS INDICATE CONVECTION FIRING ALONG THE SURFACE BOUNDARY IN THE EASTERN PORTION OF THE FORECAST AREA SOMETIME LATE THIS AFTERNOON INTO THE EVENING...AND PUSH EASTWARD OUT OF THE FORECAST AREA. THIS AREA HAS THE GREATEST LOW TO MID LEVEL JET SUPPORT WITH CONVERGENCE OF SLOWER MOVING AIR ALOFT...SO CONVECTION SHOULD NOT HAVE A PROBLEM GETTING GOING. NAM HAS RAIN BUILDING INTO THE FORECAST AREA AND LASTING THROUGHOUT TONIGHT INTO THE OVERNIGHT HOURS...BUT THE ARW SEEMED TO CAPTURE THE CONVECTION FROM THE PREVIOUS DAY SOMEWHAT CORRECTLY...SO SIDED WITH THIS MODEL FOR THE SHORT TERM FORECAST PERIOD. EXPECTING THE CONVECTION TO PUSH NORTHWARD OUT OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT. HOWEVER DEPENDING ON HOW MUCH THE CONVERGENCE ZONE MOVES...STORMS THAT DEVELOP COULD BE SLOW MOVING AND PRODUCE A LOT OF HEAVY RAINFALL IN COMBINATION WITH LARGE HAIL AND DAMAGING WINDS. PW VALUES BETWEEN 1 AND 1.4 INCHES ACROSS THE AREA ARE WITHIN THE 99TH PERCENTILE FOR JUNE ACROSS THE FORECAST AREA...AND IN COMBINATION WITH STORM MOTIONS IN THE NORTHEAST OF 10-15 KTS...FLASH FLOODING IN SLOW MOVING THUNDERSTORMS IS POSSIBLE. DEPENDING ON THE MODEL SOLUTION...SOME FORECASTS INDICATE A SIMILAR SET UP TO YESTERDAY WITH CONVECTION FIRING IN EASTERN COLORADO AND MOVING ACROSS THE FORECAST AREA...YET THE HIRES WRF MEMBERS DID NOT HAVE THIS OCCURRING. RATHER...CONVECTION IN COLORADO MOVES TO THE NORTH AND STAYS OUT OF THE MAJORITY OF THE FORECAST AREA. LEFT CHANCES FOR PRECIPITATION IN THE FORECAST...MAINLY FOR LOCATIONS NORTH OF INTERSTATE 70 WHERE THE LINGERING CONVERGENCE ZONE WILL BE LOCATED. FOG WILL DEVELOP ONCE AGAIN OVERNIGHT...MAINLY FOR EASTERN COLORADO WITH THE STRONG EASTERLY SURFACE WIND COMPONENT AND HIGH DEW POINT VALUES IN THE UPPER 50S TO LOWER 60S. A SURFACE BOUNDARY WILL REMAIN IN PLACE ACROSS THE TRI STATE AREA ON A LINE FROM GOVE KANSAS TO AKRON COLORADO FRIDAY AFTERNOON...WHICH WILL BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH SOME POSSIBLY BECOMING SEVERE. GOOD UPPER LEVEL INDICES WITH LOW TO MID LEVEL JET SUPPORT AND A SERIES OF SHORTWAVE TROUGHS WILL MAKE SEVERE THUNDERSTORMS POSSIBLE YET AGAIN. THE MAIN CONVERGENCE ZONE TO GET STORMS INITIATING WILL BE IN EASTERN COLORADO AND WILL MOVE TO THE EAST FOR THE COLORADO FORECAST ZONES. WITH HIGH PW VALUES...FLASH FLOODING IS POSSIBLE AGAIN WITH STRONGER STORMS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 235 PM MDT THU JUN 4 2015 FRIDAY NIGHT...FAIRLY GOOD AGREEMENT THAT TWO PLUMES OF HIGH PRECIPITABLE WATER (ONE ORIGINATING FROM HURRICANE BLANCA OFF THE CALIFORNIA COAST AND ANOTHER MOVING INTO WEST TEXAS FROM CENTRAL MEXICO) CONVERGE ON THE AREA VERY EARLY IN THE EVENING THEN LIFT NORTH THROUGH MIDNIGHT WITH DRIER AIR MOVING IN BEHIND IT. HAVE INCLUDED MENTION OF HEAVY RAINFALL WITH HIGHER POPS...GENERALLY ALONG AND NORTH OF THE INTERSTATE THROUGH THE EVENING HOURS. LOW TEMPERATURES IN THE MID 50S TO NEAR 60 IN FAR EASTERN COLORADO WITH LOW TO MID 60S EAST OF THE CO/KS BORDER. SATURDAY-SATURDAY NIGHT...SHOULD SEE A QUIET PERIOD SATURDAY MORNING BEFORE ANOTHER WEATHER DISTURBANCE AND INCREASE IN MID LEVEL MOISTURE REACHES THE NORTHERN/NORTHWESTERN 2/3 OF THE AREA FROM THE SOUTH-SOUTHWEST AROUND THE PERIPHERY OF UPPER HIGH IN TEXAS AND LOW PRESSURE OVER SOUTHERN NEVADA. THIS WILL BRING AN INCREASING CHANCE OF THUNDERSTORMS TO THE AREA. THIS FIRST WAVE LOOKS TO LIFT NORTHEAST OUT OF THE AREA EARLY IN THE EVENING BUT ANOTHER MOVES IN BY MIDNIGHT CONTINUING THE THREAT FOR PRECIPITATION. SHOULD SEE A DECREASE IN PRECIPITATION CHANCES AFTER MIDNIGHT AS NORTHWEST WINDS AND DRIER AIR SLOWLY MOVES IN FROM THE NORTHWEST. HIGH TEMPERATURES IN THE 80S EXCEPT 90S FROM OBERLIN TO COLBY AND GOVE EAST. LOW TEMPERATURES IN THE MID TO UPPER 50S IN FAR EASTERN COLORADO TO THE LOW TO MID 60S IN WESTERN KANSAS/FAR SOUTHWEST NEBRASKA. SUNDAY-SUNDAY NIGHT...UPPER HIGH PRESSURE CENTER SLIDES SOUTH INTO SOUTHERN TEXAS AS AN UPPER TROUGH SLIGHTLY INFLUENCES THE AREA WITH ANOTHER UPPER LOW OVER PARTS OF NEVADA/UTAH. FORECAST AREA CAUGHT IN BETWEEN WEATHER DISTURBANCES JUST TO THE SOUTHEAST AND NORTHWEST OF THE AREA. SURPRISINGLY GOOD AGREEMENT BETWEEN NAM/GFS ON THESE SUBTLE FEATURES AND WILL GO WITH SLIGHT CHANCE POPS FOR ABOVE MENTIONED LOCATIONS AROUND 18Z WITH INCREASING CHANCES DURING THE AFTERNOON AS BETTER ENERGY/MOISTURE MOVE IN FROM THE SOUTHWEST. HIGH TEMPERATURES IN THE MID 70S TO AROUND 80 IN FAR EASTERN COLORADO...LOW TO MID 80S ELSEWHERE. LOW TEMPERATURES IN THE LOW TO MID 50S WEST...MID 50S TO LOW 60S EAST. MONDAY...CANT RULE OUT A FEW AFTERNOON AND EVENING THUNDERSTORMS. AM HESITANT IN THE GRIDS I WAS GIVEN POP-WISE AS THERE IS QUITE A BIT OF DRY AIR IN THE MID LEVELS OVER THE AREA...ESPECIALLY MONDAY NIGHT. AFTERNOON TEMPERATURES IN THE MID 70S TO LOW 80S (WEST TO EAST) WITH LOW TEMPERATURES IN THE LOW 50S TO LOW 60S (WEST TO EAST). TUESDAY...CURRENTLY HAVE SLIGHT CHANCE POPS GOING ACROSS THE SOUTHEAST 1/3 OF THE AREA DURING THE PERIOD BUT GIVEN AMOUNT OF DRY AIR THIS MAY BE OVERDONE AND WE COULD BE PRECIP FREE. HIGH TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S. WEDNESDAY...DRY WEATHER CURRENTLY EXPECTED DURING THE DAY WITH ECMWF/GFS BRINGING INCREASING MOISTURE AND SLIGHTLY BETTER CHANCES OF PRECIP TO THE AREA DURING THE NIGHT. HIGH TEMPERATURES IN THE LOW TO MID 80S WITH LOWS IN THE MID 50S TO LOW 60S. THURSDAY...LOOKS LIKE ACTIVE WEATHER RETURNS TO THE AREA AS MOISTURE CONTINUES TO RISE AHEAD OF AN APPROACHING SERIES OF WEATHER DISTURBANCES FROM THE WEST. HIGH TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 556 PM MDT THU JUN 4 2015 COMPLICATED TAF FORECAST THIS RUN DUE TO ISOLATED THUNDERSTORM DEVELOPMENT. LEFT OUT A PREVAILING TSRA MENTION DUE TO SLOW STORM MOVEMENTS AND ISOLATED NATURE. ON THE CONTRARY...DO FEEL QUITE CONFIDENT IN LIFR CEILINGS FROM STRATUS AND LOW VISIBILITY FROM FOG ALONG THE COLORADO BORDER. CONDITIONS SHOULD RAPIDLY DETERIORATE AROUND/JUST AFTER MIDNIGHT WITH THE WORST CONDITIONS AROUND SUNRISE. CONDITIONS SHOULD BE SLOW TO IMPROVE TOMORROW MORNING. ADDITIONAL SHOWERS/STORM DEVELOPMENT POSSIBLE TOMORROW AFTERNOON BUT PRIMARY INITIATION SHOULD OCCUR FIRST OVER COLORADO. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...MK LONG TERM...99 AVIATION...RRH
Hazardous weather outlook, Jun 4, 7:20 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 620 PM MDT THU JUN 4 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-060030- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 620 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING ACROSS THE TRI-STATE REGION. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING AS THE MAIN THREATS. AREAS OF FOG WILL DEVELOP LATE TONIGHT...GENERALLY ALONG AND EAST OF THE COLORADO BORDER. VISIBILITIES LESS THAN ONE HALF MILE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE TRI-STATE AREA ON FRIDAY AND SATURDAY...PRIMARILY ALONG AND NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 4, 8:03 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 SSW LUDELL 39.81N 100.98W
06/04/2015 M1.50 INCH RAWLINS KS NWS EMPLOYEE
&&
RHUSTEDLocal storm report, Jun 4, 8:07 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 4 SE LUDELL 39.81N 100.91W
06/04/2015 M1.75 INCH RAWLINS KS STORM CHASER
&&
RHUSTEDSpecial weather statement, Jun 4, 8:33 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 833 PM CDT THU JUN 4 2015 NEZ080-050215- HITCHCOCK NE- 833 PM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HITCHCOCK COUNTY UNTIL 915 PM CDT... AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF STRATTON...OR 10 MILES SOUTHWEST OF TRENTON... MOVING EAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA. LAT...LON 4000 10080 4001 10123 4015 10126 4023 10090 TIME...MOT...LOC 0133Z 256DEG 9KT 4005 10113 BULLER
Special weather statement, Jun 4, 8:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
848 PM CDT THU JUN 4 2015
KSZ016-050230-
GRAHAM KS-
848 PM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRAHAM COUNTY UNTIL
930 PM CDT...
AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF NICODEMUS...OR 15 MILES NORTHEAST OF HILL CITY...
MOVING NORTHEAST AT 90 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN GRAHAM
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3939 9968 3954 9980 3957 9975 3957 9960
3942 9960
TIME...MOT...LOC 0148Z 240DEG 79KT 3952 9965
BULLERLocal storm report, Jun 4, 8:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 4 NNW PENDENNIS 38.70N 100.36W
06/04/2015 E3.00 INCH GOVE KS TRAINED SPOTTER
CRATERS IN THE GROUND FROM HAIL...MEASURED POST STORM BY
STORM CHASER. TIME IS ESTIMATED FROM RADAR.
&&
RHUSTEDLocal storm report, Jun 4, 9:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL GRAINFIELD 39.11N 100.47W
06/04/2015 E1.25 INCH GOVE KS FIRE DEPT/RESCUE
&&
RHUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:24 PM CDT | Special Weather Statement | GLD | Gove | 51 min |
| Jun 4, 7:30 PM CDT | Tornado Warning | GLD | Rawlins | 30 min |
| Jun 4, 7:40 PM CDT | Special Weather Statement | GLD | Gove | 35 min |
| Jun 4, 7:59 PM CDT | Tornado Warning | GLD | Decatur, Rawlins | 20 min |
| Jun 4, 7:59 PM CDT | Tornado Warning | GLD | Gove | 31 min |
| Jun 4, 8:23 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 67 min |
| Jun 4, 8:28 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 19 min |
| Jun 4, 8:48 PM CDT | Special Weather Statement | GLD | Graham | 42 min |
| Jun 4, 9:00 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 60 min |
| Jun 4, 9:03 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 28 min |
| Jun 4, 9:10 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 65 min |
| Jun 4, 9:22 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 68 min |
| Jun 4, 9:27 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 33 min |
| Jun 4, 9:56 PM CDT | Tornado Warning | GLD | Sheridan | 49 min |
| Jun 4, 10:00 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 60 min |
| Jun 4, 10:13 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 62 min |
| Jun 4, 10:20 PM CDT | Flash Flood Warning | GLD | Gove | 3 hr |
| Jun 4, 10:37 PM CDT | Special Weather Statement | GLD | Sheridan | 38 min |
| Jun 4, 11:01 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 59 min |
| Jun 4, 11:14 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 44 min |
| Jun 4, 11:39 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 66 min |
| Jun 5, 12:47 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Sherman, Wallace | 9 hr |
| Jun 5, 6:06 PM CDT | Flash Flood Watch | GLD | Cheyenne, Rawlins, Sherman | 7 hr |
| Jun 5, 6:43 PM CDT | Special Weather Statement | GLD | Sheridan | 17 min |
| Jun 5, 6:56 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.